Previous |  Up |  Next


Title: A result on segmenting Jungck–Mann iterates (English)
Author: Olatinwo, Memudu Olaposi
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 47
Issue: 1
Year: 2008
Pages: 115-119
Summary lang: English
Category: math
Summary: In this paper, following the concepts in [5, 7], we shall establish a convergence result in a uniformly convex Banach space using the Jungck–Mann iteration process introduced by Singh et al [13] and a certain general contractive condition. The authors of [13] established various stability results for a pair of nonself-mappings for both Jungck and Jungck–Mann iteration processes. Our result is a generalization and extension of that of [7] and its corollaries. It is also an improvement on the result of [7]. (English)
Keyword: Jungck–Mann iteration process
Keyword: uniformly convex Banach space
MSC: 47H06
MSC: 47H10
MSC: 47J25
idZBL: Zbl 1181.47069
idMR: MR2482721
Date available: 2009-08-27T11:28:20Z
Last updated: 2012-05-04
Stable URL:
Reference: [1] Browder F. E.: Nonexpansive nonlinear operators in a Banach space.Proc. Acad. Sci. 54 (1965), 1041–1044. Zbl 0128.35801, MR 0187120
Reference: [2] Browder F. E., Petryshyn W. V.: The solution by iteration of nonlinear functional equations in Banach spaces.Bull. Amer. Math. Soc. 72 (1966), 571–575. Zbl 0138.08202, MR 0190745
Reference: [3] Browder F. E., Petryshyn W. V.: Construction of fixed points of nonlinear mappings in a Hilbert space.J. Math. Anal. Appl. 20 (1967), 197–228. MR 0217658
Reference: [4] Chidume C. E.: Geometric properties of Banach spaces and nonlinear iterations.The Abdus Salam International Centre for Theoretical Physics, Trieste, Italy, October 2000. Zbl 1167.47002
Reference: [5] Outlaw C., Groetsch C. W.: Averaging iteration in a Banach space.Bull. Amer. Math. Soc. 75 (1969), 430–432. Zbl 0199.44903, MR 0239478
Reference: [6] Dotson W. G., Jr.: On the Mann iterative process.Trans. Amer. Math. Soc. 149 (1970), 65–73. Zbl 0203.14801, MR 0257828
Reference: [7] Groetsch C. W.: A Note on Segmenting Mann Iterates.J. Math. Anal. Appl. 40 (1972), 369–372. Zbl 0244.47042, MR 0341204
Reference: [8] Jungck G.: Commuting mappings and fixed points.Amer. Math. Monthly 83, 4 (1976), 261–263. Zbl 0321.54025, MR 0400196
Reference: [9] Mann W. R.: Mean value methods in iteration.Proc. Amer. Math. Soc. 4 (1953), 506–510. Zbl 0050.11603, MR 0054846
Reference: [10] Opial Z.: Weak convergence of the successive approximations for nonexpansive mappings in Banach spaces.Bull. Amer. Math. Soc. 73 (1967), 591–597. MR 0211301
Reference: [11] Petryshyn W. V.: Construction of fixed points of demicompact mappings in Hilbert space.J. Math. Anal. Appl. 14 (1966), 276–284. Zbl 0138.39802, MR 0194942
Reference: [12] Schaefer H.: Über die Methode Sukzessiver Approximationen.Jahresber. Deutsch. Math. Verein. 59 (1957), 131–140. Zbl 0077.11002, MR 0084116
Reference: [13] Singh S. L., Bhatnagar C., Mishra S. N.: Stability of Jungck-type iterative procedures.Internat. J. Math. & Math. Sci. 19 (2005), 3035–3043. Zbl 1117.26005, MR 2206082


Files Size Format View
ActaOlom_47-2008-1_10.pdf 384.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo